# SDR DALA2024010200010

- Difficulty date: January 1, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 90,337 hours, 41,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE DEPLOYED IN ERROR. C/A: REF. LOG 0134554 FOR 2L SLIDE REPLACEMENT, REMOVAL, REMOVED 2L DAMPER PER A320 AMM 52-13 OK TO INSTALL DELTA  INSTALLED DAMPER PER A320 MM 52-13 CK'S GOOD
